# SDR R61A201711290967

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086150001
- Condition: Corroded
- Location: Frames 89-90
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE AFT WET AREA, FLOOR SUPPORT INTERCOSTAL AT FR89-FR90, RBL10. MAINTENANCE REMOVED AND REPLACED THE AFT WET AREA INTERCOSTAL PANEL SUPPORT AT FR89-FR90, RBL10 IAW E170 SRM 51-43-03, 51-40-02 AND 51-40-03.
